| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Pyroderma gangrenosum
Re: Pyroderma gangrenosum
[ Back to Messages
Posted by jld
on May 29, 2000 at 23:45:00:
In Reply to: Pyroderma gangrenosum posted by Carol on June 30, 1999 at 21:40:24:
My father has had this condition for about 10 years. Doctors don't know the cause or cure. He has been from doctor to doctor with no permanent success. Prednisone seemed to help for a little while, but the side effects caused him more trouble. I believe that one side effect is the degeneration of bones. (He now has a very weak hip bone.) He has had to use bandages and dressings, etc. The lesions go through cycles of clearing up and flairing up. I am very frustrated because there is nothing I can do to help.
About 4 years ago he was diagnosed with diverticulitis and had to have a section on intestine removed. I am curious to find out if there is any link between the 2 conditions.
Everyone please E-mail with any info.
Hope you find something that works.
All times are GMT -7. The time now is 12:33 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!